# SDR DALA1241006901

- Difficulty date: July 9, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 81,652 hours, 36,808 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part serial: 1489RP
- Condition: Empty
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER MAINTENANCE FOUND L4 DOOR SLIDE BOTTLE IN THE RED.  MAINTENANCE REPLACED DOOR SLIDE PER OPN 7809.  INSPECTION ITEM COMPLETED QC2009.
